Wisconsin, 2014Tornadoes and Flooding in Wisconsin, June 16, 2014
June 16, 2014 · NWS ARX · 13 events in 5 counties and zones
A line of severe thunderstorms developed during the late afternoon of June 16th across Minnesota and Iowa. As the storms rolled across western Wisconsin they produced sporadic wind damage and at least 2 tornadoes in Platteville (Grant County) where 5 injuries occurred.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 5
- Property damage
- $21 million
- Crop damage
- $3,000
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of severe thunderstorms developed during the late afternoon of June 16th across Minnesota and Iowa. As the storms rolled across western Wisconsin they produced sporadic wind damage and at least 2 tornadoes in Platteville (Grant County) where 5 injuries occurred. The tornadoes caused extensive damage to the University of Wisconsin - Platteville campus and to numerous homes and business near the campus. Damage estimates to the campus alone were near $10 million. The Governor of Wisconsin declared a state of emergency for three southern Wisconsin counties, including Grant. The U.S. Small Business Administration approved a request for a disaster declaration in Grant County. The disaster declaration allows homeowners and businesses to obtain loans to repair or replace damaged or destroyed property.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 16, 5:25 PM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 16, 5:25 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
625 PM CDT MON JUN 16 2014
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 334 PM CDT MON JUN 16 2014
MAIN FORECAST CONCERNS ARE ON SEVERE THUNDERSTORM POTENTIAL TONIGHT
THEN AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT. FLASH FLOODING WILL
BE GROWING CONCERN TONIGHT THROUGH THE END OF THE WEEK WITH REPEATED
ROUNDS OF THUNDERSTORMS.
A WARM FRONT CONTINUE TO LIFT NORTH THIS AFTERNOON...STRETCHING FROM
NEAR SIOUX FALLS SOUTH DAKOTA SOUTHEAST ACROSS IOWA TO NEAR
DAVENPORT. THIS FRONT WILL PUSH NORTHWARD APPROACH THE INTERSTATE
90 CORRIDOR THIS EVENING. MEANWHILE...A SHORTWAVE WAS LIFTING
NORTHEAST OUT OF CENTRAL NEBRASKA TOWARD THE UPPER MISSISSIPPI
RIVER VALLEY. CONVECTION HAS BEEN ONGOING THIS AFTERNOON OVER
SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA ON THE NOSE OF
INCREASING 925-850 MB MOISTURE TRANSPORT. EARLIER CONVECTION OVER
WESTERN INTO CENTRAL IOWA HAS DIED OUT THIS AFTERNOON AND WILL
ALLOW THE WARM FRONT TO MAKE ITS NORTHWARD SHIFT LATE THIS
AFTERNOON INTO EARLY THIS EVENING. THE ONGOING THUNDERSTORM COMPLEX
WILL WORK EAST WITH ADDITIONAL STORMS LIKELY FIRING OVER
NORTHEAST NEBRASKA AND NORTHWEST IOWA LATE THIS AFTERNOON AS THE
SHORTWAVE MOVES IN. THE LOW LEVEL JET INCREASES INTO THE WARM
FRONT THIS AFTERNOON AND EVENING ENHANCING THE 0-3 KM
SHEAR...ESPECIALLY IN THE 0-1KM LAYER. 0-6 KM SHEAR FURTHER WEST
WOULD SUPPORT SUPERCELL STRUCTURES EARLIER ON BUT THIS ACTIVITY
SHOULD EVOLVE INTO A BOWING STRUCTURE OR A LINE WITH BOWING
SEGMENTS. WITH THE WARM FRONT IT THE NEIGHBORHOOD AND INCREASING
0-1 KM SHEAR THIS EVENING THERE IS A CONCERN FOR A FEW TORNADOES
IN THE LINE IN ADDITION TO DAMAGING WINDS WITH THE BOWING
STRUCTURES. THERE IS ALSO THE POTENTIAL FOR ALSO THE STORMS WILL
PRODUCE HEAVY DOWNPOURS THAT COULD LEAD TO FLASH FLOODING OVER
URBAN AREAS. RAINFALL TONIGHT WILL CERTAINLY PRIME SOME LOCATIONS
FOR FLASH FLOODING POTENTIAL IN THE COMING DAYS. THE HIGHER
CHANCES FOR SEVERE WEATHER APPEARS TO BE ALONG AND SOUTH OF THE
INTERSTATE 90 CORRIDOR THIS EVENING INTO TONIGHT. THE SHOWERS AND
THUNDERSTORMS WILL THEN EXIT TO THE EAST LATE TONIGHT INTO EARLY
TUESDAY MORNING.
ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE TUESDAY AFTERNOON
AS STRONG INSTABILITY BUILDS ACROSS THE FORECAST AREA. THE MAIN
QUESTION IS WHERE WILL THE WARM FRONT SET UP AND WHERE WILL THE
STORM INITIATE. 0-6 KM BULK SHEAR OF 35 TO 45 KT AND 0-1 KM MUCAPE VALUE
IN EXCESS OF 3500 J/KG WOULD FAVOR SUPERCELL STORMS WITH THE
POTENTIAL FOR VERY LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO OR
TWO NEAR THE WARM FRONT. ALSO...WARM CLOUD DEPTHS OF 4KM AND
PRECIPITABLE WATER VALUES APPROACHING 1.5 INCHES WILL HAVE TO
KEEP A CLOSE ON HEAVY RAIN POTENTIAL WITH AN THUNDERSTORMS THAT
DEVELOP.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 334 PM CDT MON JUN 16 2014
SHOWERS AND THUNDERSTORMS WILL BE ONGOING TUESDAY NIGHT NEAR THE
BOUNDARY BUT SHOULD THEN TAPER OFF LATE AS THE LOW LEVEL JET
WEAKENS. A TROUGH APPROACHES WEDNESDAY AFTERNOON INTO WEDNESDAY
NIGHT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. SHEAR
ISN/T AS STRONG BY WEDNESDAY INTO THURSDAY SO HEAVY RAIN MAY BE
MORE OF A CONCERN WITH THE THUNDERSTORMS. ANOTHER DISTURBANCE
PUSHES INTO THE UPPER MISSISSIPPI RIVER VALLEY THURSDAY AFTERNOON
INTO THURSDAY EVENING WITH YET ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS EXPECTED. THE PATTERN LOOKS TO FINALLY TURN A LITTLE
DRIER AS FLOW TURNS MORE ZONAL AND THE BOUNDARY SHIFTS SOUTH OF
THE REGION FRIDAY NIGHT INTO EARLY SATURDAY BUT THEN ANOTHER
TROUGH APPROACHES FROM THE NORTH ON SUNDAY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 625 PM CDT MON JUN 16 2014
SEVERE THUNDERSTORMS TO MOVE THROUGH RST AND LSE THIS EVENING.
STRONG WINDS AND SUB-IFR CONDITIONS ARE LIKELY AS THEY COME
THROUGH. MAIN TIMING AT RST IS BETWEEN 00-03Z AND AT LSE BETWEEN
02-05Z. AFTER A BREAK LATER TONIGHT/TOMORROW MORNING, MORE STORMS
ARE POSSIBLE TOMORROW AFTERNOON.
&&
.HYDROLOGY...
ISSUED AT 334 PM CDT MON JUN 16 2014
A VERY MOIST AND UNSTABLE AIRMASS WILL BE OVER THE REGION TONIGHT
THROUGH THE END OF THE WEEK WITH PRECIPITABLE WATER VALUES RANGING
FROM 1.5 TO 2.0 INCHES AND WARM CLOUD DEPTHS APPROACHING 4.0 KM.
REPEATED ROUNDS OF THUNDERSTORMS WILL INCREASE FLASH FLOODING
CONCERNS THIS WEEK. HAVE ISSUED A HYDROLOGIC OUTLOOK FOR THE
FLOODING POTENTIAL AND A FLASH FLOOD WATCH MAY BE
NEED...ESPECIALLY AFTER TONIGHTS THUNDERSTORMS.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ079-086>088-
094>096.
IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR IAZ008>011-018-019-
029-030.
&&
SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...HALBACH
HYDROLOGY...WETENKAMPHazardous weather outlook, Jun 16, 2:50 PM CST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
350 PM CDT MON JUN 16 2014
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-172100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
350 PM CDT MON JUN 16 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.
.DAY ONE...THIS EVENING AND TONIGHT
SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING BETWEEN 5 PM AND
MIDNIGHT WEST OF THE MISSISSIPPI RIVER AND 7 PM TO 2 AM EAST OF
THE MISSISSIPPI RIVER. THE HIGHEST THREAT WILL BE ALONG AND SOUTH
OF INTERSTATE 90 WITH THE MAIN THREATS TO BE DAMAGING
WINDS...ISOLATED TORNADOES AND LARGE HAIL. ALSO EXPECT THESE
THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAINS...WHICH COULD
PRODUCE SOME FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE TUESDAY NIGHT.
THE TIMING APPEARS TO BE DURING THE EVENING INTO THE OVERNIGHT
HOURS. LARGE HAIL AND HEAVY RAINS LEADING TO FLASH FLOODING ARE
THE MAIN THREATS. SOME DAMAGING WINDS COULD ALSO OCCUR.
THERE WILL BE ANOTHER RISK FOR SEVERE THUNDERSTORMS WEDNESDAY
DURING THE LATE AFTERNOON AND EVENING...BUT DETAILS ON THIS ARE
STILL UNCERTAIN.
FLASH FLOODING FROM REPEATED ROUNDS OF LOCALLY HEAVY RAIN WILL
BECOME AN INCREASING THREAT FROM TUESDAY NIGHT INTO FRIDAY.
WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES WILL BE POSSIBLE
THIS WEEK WITH LOCALLY HIGHER AMOUNTS.
THE THREAT FOR THUNDERSTORMS CONTINUES INTO THE WEEKEND. SOME OF
THE STORMS COULD PRODUCE HEAVY RAIN MAINTAINING THE THREAT FOR
FLASH FLOODING.
IT IS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER
THREAT OUTSIDE OF THE FLASH FLOODING POTENTIAL FROM THURSDAY INTO
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULE AT THIS TIME.
DTJ
In the hours before
Local storm report, Jun 16, 7:33 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
833 PM CDT MON JUN 16 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM FUNNEL CLOUD CALMAR 43.18N 91.86W
06/16/2014 WINNESHIEK IA LAW ENFORCEMENT
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 16, 7:34 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
834 PM CDT MON JUN 16 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN 4 WSW SIMPSON 43.92N 92.48W
06/16/2014 M2.02 INCH OLMSTED MN COOP OBSERVER
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 16, 7:38 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
838 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 3 N STEWARTVILLE 43.90N 92.49W
06/16/2014 M59 MPH OLMSTED MN ASOS
GUST OCCURRED WELL AFTER MAIN STORMS PASSED...BUT OTHER
SHOWERS AND STORMS WERE STILL IN THE AREA.
&&
AJLocal storm report, Jun 16, 7:51 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
851 PM CDT MON JUN 16 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG 1 W FREDERICKSBURG 42.97N 92.21W
06/16/2014 CHICKASAW IA LAW ENFORCEMENT
LARGE TREE BRANCH DOWN ON U.S. HIGHWAY 18
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 16, 8:03 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
903 PM CDT MON JUN 16 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM FUNNEL CLOUD 1 ENE FRANKVILLE 43.19N 91.62W
06/16/2014 WINNESHIEK IA EMERGENCY MANAGER
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 16, 8:05 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
905 PM CDT MON JUN 16 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM FUNNEL CLOUD 1 ENE FRANKVILLE 43.19N 91.62W
06/16/2014 WINNESHIEK IA EMERGENCY MANAGER
&&
NWS LA CROSSE WI
IRIS SYSTEMEvent by event
9 thunderstorm wind, 2 flood, 2 tornado. Local standard time, as filed.
Thunderstorm Wind, La Crosse
- When
- June 16, 8:05 PM CST
- Where
- La Crosse County, 1.13 mi SE of Calvert
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 43.737, -91.206
Trees were blown down at the Goose Island Park and Campground just south of La Crosse.
Thunderstorm Wind, La Crosse
- When
- June 16, 8:10 PM CST
- Where
- La Crosse County, 1.41 mi NE of La Crosse
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $14,000
- Reported by
- Emergency Manager
- Coordinates
- 43.816, -91.233
Several trees were blown down near the University of Wisconsin - La Crosse campus and in downtown La Crosse. One of the trees landed on a car in a UW - La Crosse parking lot.
Thunderstorm Wind, Vernon
- When
- June 16, 8:34 PM CST
- Where
- Vernon County, 0.5 mi E of Coon Vly
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.700, -91.010
A wind gust of 65 mph was measured in Coon Valley.
Thunderstorm Wind, Monroe
- When
- June 16, 9:00 PM CST
- Where
- Monroe County, 2.85 mi ESE of St Marys
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $200
- Reported by
- Public
- Coordinates
- 43.780, -90.630
A ten inch diameter tree was blown down between Norwalk and Ontario.
Thunderstorm Wind, Vernon
- When
- June 16, 9:15 PM CST
- Where
- Vernon County, 0.5 mi E of Hillsboro
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.650, -90.340
An estimated 60 mph wind gust occurred in Hillsboro.
Thunderstorm Wind, Grant
- When
- June 16, 9:22 PM CST
- Where
- Grant County, 0.69 mi N of Boscobel
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 43.140, -90.700
Trees were blown down in Boscobel.
Flood, Grant
- When
- June 16, 9:39 PM CST to 11:10 PM CST
- Where
- Grant County, 1.03 mi WNW of Boscobel to 1.22 mi WSW of Boscobel
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 43.135, -90.719
Heavy rain caused street flooding to occur in Boscobel.
Tornado, Grant
- When
- June 16, 9:45 PM CST to 9:50 PM CST
- Where
- Grant County, 2.04 mi WNW of Platteville to 1.73 mi ESE of Platteville
- Rating
- EF2
- Path length
- 3.76 mi
- Path width
- 100 yd
- Injuries
- 5 direct, 0 indirect
- Property damage
- $21 million
- Crop damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.738, -90.519
A tornado formed along a squall line west of Platteville, just south of County Road B, and traveled through Memorial Park on to the Univ. of Wisconsin - Platteville campus. Five people were injured, one of them seriously. There was extensive damage done to five buildings and the stadium on campus. Roofs of two new residential halls were partially destroyed and a third residential hall was also damaged along with one academic building. Two large lighting structures at the football stadium were knocked over, with one crashing across the bleachers causing the concrete foundation underneath the bleachers to be substantially moved. Damage continued into nearby homes and businesses as the tornado tracked across Business Highway 151. The top level of a split level home was ripped off one house, another house lost part of a roof and a porch while several other homes had windows blown out and trees knocked down. A gas station/convenience store was leveled by the tornado where it also ripped a pump out of the ground and blew over a semi. Numerous other business and vehicles suffered blown out windows. After hitting a cemetery on the south side of town, the tornado dissipated just before reaching U.S. Highway 151 southeast of town. A total of 12 homes were destroyed with another 20 damaged.
At UW-Platteville, the tornado caused $7.3 million in damage to Bridgeway Commons, $4.8 million in damage to Rountree Commons and $1.8 million to Southwest Hall. All three buildings are dorms.
The tornado caused $1.8 million in damage to Engineering Hall, a classroom building, and $1.7 million in damage to the stadium.
Thunderstorm Wind, Grant
- When
- June 16, 9:46 PM CST
- Where
- Grant County, 0.69 mi N of Happy Corners
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.610, -90.530
A 70 mph wind gust was measured west of Cuba City.
Thunderstorm Wind, Grant
- When
- June 16, 9:48 PM CST
- Where
- Grant County, 2.81 mi S of Union
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 42.790, -90.510
A 63 mph wind gust was measured north of Platteville.
Tornado, Grant
- When
- June 16, 9:49 PM CST to 9:50 PM CST
- Where
- Grant County, 1.56 mi NNE of Platteville to 1.71 mi NNE of Platteville
- Rating
- EF1
- Path length
- 0.49 mi
- Path width
- 25 yd
- Property damage
- $540,000
- Crop damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.752, -90.473
A second tornado (EF1) hit the northeast corner of Platteville, near the Golf and Country Club. The track was about 1/2 mile long with a 50 yard width. Damage included some trees knocked down and a roof off an apartment building.
Flood, Grant
- When
- June 16, 9:49 PM CST to 11:20 PM CST
- Where
- Grant County, 0.37 mi NNW of Lancaster to 1.2 mi S of Lancaster
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 42.855, -90.724
Heavy rain caused street flooding to occur in Lancaster.
Thunderstorm Wind, Adams
- When
- June 16, 10:10 PM CST
- Where
- Adams County, 6.89 mi ENE of Frndshp Adams Co Arp
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 44.020, -89.660
Trees were blown down across State Highway 21 east of Arkdale or about 3 miles west of the Waushara County line.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Nebraska, June 16, 20142 deaths · 20 injured · $21 million · EF4 · 32 events
- Tornadoes and Flash Flooding in Iowa, June 16 to 17, 20141 death · $3.2 million · EF1 · 91 events
- Tornadoes and Damaging Winds in Wisconsin, June 16 to 17, 2014$21 million · EF3 · 19 events
- Tornadoes and Hail in Nebraska, June 16, 2014$231,000 · EF2 · 24 events
- Flash Flooding and Flooding in South Dakota, June 16 to 18, 2014$4.2 million · 1.75 in hail · 45 events
- Hail and Damaging Winds in Florida, June 16, 20141 death · $13,000 · 1 in hail · 4 events
- Winter Weather in Utah, June 16 to 18, 20141 death · 2 events
- Flash Flooding and Hail in Minnesota, June 16 to 17, 2014$775,000 · 1.75 in hail · 55 events
- Tornado and Flash Flood in Iowa, June 16 to 18, 2014$470,000 · EF0 · 44 events
- Flash Flooding in Ohio, June 16 to 18, 2014$3.3 million · 3 events
- Flooding in Iowa, June 16 to 30, 2014$2.5 million · 6 events
- Hail in Nebraska, June 16, 2014$2.0 million · 1.75 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 527487, 519575, 519581, 519583, 519586, 519588, 519594, 518334, 519597, 519596, 518335, 519806, 519817.